# SDR USAA011091

- Difficulty date: August 14, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DOUBLER AND TRIPLER, 22 INCH BY 16.5 INCH DOUBLER AND 12.75 INCH BY 4 INCH TRIPLER, BS 380 S28R S30R.  INSTALLED DOUBLER AND TRIPLER PER EA 40719A.  (M)
